# SDR IPXA2019100747652

- Difficulty date: October 4, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 30,992 hours, 18,548 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

ENROUTE, CREW REPORTED DUAL FMC FAILURE WITH NO ROUTE DISPLAYED ON EITHER NAV.  CREW DECLARED EMERGENCY, DIVERTED.  THE FLIGHT LANDED WITHOUT INCIDENT.  CHECKED BOTH FMC WIRING IAW WDM.  FOUND DIRTY CONNECTORS, CLEANED AND PERFORMED FMC BITE PROCEDURE PER FIM.  OPS CHECKED GOOD.
